MathSciNet Relay Station
MathSciNet bibliographic data
MR1477760 58F11 (58F17)
Forni, Giovanni Solutions of the cohomological equation for area-preserving flows on compact surfaces of higher genus. Ann. of Math. (2) 146 (1997), no. 2, 295–344.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement